file.pdf (131.24 kB)
Download file

A Concave Property of the Hypergeometric Function with Respect to a Parameter

Download (131.24 kB)
journal contribution
posted on 01.06.1982, 00:00 authored by Joseph B. Kadane
The hyper-geometric function is shown to be logarithmically concave in integer values of one of its parameters. The methods used are probabilistic.

History

Publisher Statement

© Journal of the American Statistical Association June 1982, Volume 77, Number 378

Date

01/06/1982

Usage metrics

Exports